Vol. 12, No. 4, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
The classification of involutions and symmetric spaces of modular groups

Marc Besson and Jennifer Schaefer

Vol. 12 (2019), No. 4, 565–583
DOI: 10.2140/involve.2019.12.565

The involutions and the symmetric spaces associated to the family of modular groups of order 2m are explored. We begin by analyzing the structure of the automorphism group and by establishing which automorphisms are involutions. We conclude by calculating the fixed-point group and symmetric spaces determined by each involution.

modular 2-group, symmetric spaces, automorphisms, involutions
Mathematical Subject Classification 2010
Primary: 20D15, 53C35
Received: 6 July 2017
Revised: 21 August 2018
Accepted: 30 October 2018
Published: 16 April 2019

Communicated by Kenneth S. Berenhaut
Marc Besson
Mathematics Department
University of North Carolina at Chapel Hill
Chapel Hill, NC
United States
Jennifer Schaefer
Department of Mathematics and Computer Science
Dickinson College
Carlisle, PA
United States